# SDR ASAA9680100

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - FLT 191 - PRIOR TO DEPARTURE, CREW REPORTED THE L1 DOOR HANDLE WOULD NOT REMAIN IN THE LOCKED POSITION AND THE DOOR WARNING LIGHT WOULD NOT EXTINGUISH.  RERIGGED THE L1 DOOR MECHANISM PER MM AND OPERATED NORMALLY.  (X)
